# SDR AMWA88479BC

- Difficulty date: November 8, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 27,821 hours, 40,698 cycles
- Engine: Pwa PT6*
- System (JASC): 2432 · Battery/Charger System
- Part: Circuit Board
- Part number: 10136457217
- Part serial: 835J96
- Condition: Inoperative
- Location: Battery Charger
- Part time: 7,724 hours, 11,561 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT BATTERY CHARGE ANNUNCIATOR ILLUMINATED. MAINTENANCE REPLACED A-130 PC BOARD AND CLEARED DISCREPANCY.
